RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 658–669 (Mi mz1879)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized polynomial approximation providing the best reference

V. I. Berdyshev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We pose the extremum problem of finding a polynomial approximation for a function of several variables so that this approximation by a fragment of the function provides the best reference. We obtain an upper bound for the modulus of informativity of polynomials and rational functions.

DOI: https://doi.org/10.4213/mzm1879

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 495–502

Bibliographic databases:

UDC: 629.7+518.5
Received: 26.08.1994
Revised: 23.05.1995

Citation: V. I. Berdyshev, “Generalized polynomial approximation providing the best reference”, Mat. Zametki, 60:5 (1996), 658–669; Math. Notes, 60:5 (1996), 495–502

Citation in format AMSBIB
\Bibitem{Ber96}
\by V.~I.~Berdyshev
\paper Generalized polynomial approximation providing the best reference
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 658--669
\mathnet{http://mi.mathnet.ru/mz1879}
\crossref{https://doi.org/10.4213/mzm1879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619885}
\zmath{https://zbmath.org/?q=an:0910.41004}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 495--502
\crossref{https://doi.org/10.1007/BF02309163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1879
  • https://doi.org/10.4213/mzm1879
  • http://mi.mathnet.ru/eng/mz/v60/i5/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Borisov, “Polynomials of best approximation in a metric of $L_p$ type”, Russian Math. (Iz. VUZ), 45:7 (2001), 1–4  mathnet  mathscinet  zmath
    2. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:317
    Full text:152
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020